# SDR QXEA2010080400468

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 21,876 hours, 22,694 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - THERE ARE SEVERAL AREAS OF FRETTING CORROSION ON THE BOTTOM SURFACE OF PANEL 624FT.  BLENDED AREAS OF LIGHT FRETTING CORROSION ON THE BOTTOM SURFACE OF PANEL 624FT IAW SRM 51-21-00.  ETCHED AND ALODINED BLENDED AREAS IAW SRM 51-21-00-PG2 PARA (A)(2)A-C.
